# SDR UALA2009111903608

- Difficulty date: November 18, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 35,566 hours, 9,475 cycles
- Engine: Pwa PW4052
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T161329
- Condition: Debonded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN 8 FT BY 1 FT UNDER WING PANEL JUST AFT OF LT MLG, ABOUT A 6 FT SECTION DISBONDED AND IS MISSING.  FOUND ALL SCREWS IN PLACE.  TRIMMED NEW PANEL FROM TEMPLATE.  DRILLED AND COUNTERSUNK HOLES.  PANEL PRIMED, PAINTED AND INSTALLED.
